# SDR FDEA200911133943

- Difficulty date: November 13, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 143N6603223
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FD CARGO DOOR, LWR INTERCOSTAL WEB TEE NR6 CRACKED.  FWD CARGO DOOR, CRACKED LWR INTERCOSTAL WEB (ANGLE) TEE REMOVED AND REPLACED WITH NEW INTERCOSTAL WEB 143N6603-223 IAW SRM   51-40-02 REV. 98.  REPAIR IS CLASSIFIED AS MINOR REPAIR IAW GMM 6-2-100 CRITERIA.
